advertisement
Question
Posted by: erna | 2013-01-31

depression

SEROQUEL 100mg has been prescribed. After I take meds at night I get an allergy reaction and I can not breathe through my nose - this leads to accute anxiety should I stop meds?
Please help
thank you






















SEROQUEL 100MG have been prescribed. After taking meds at night I get an allergy reaction - I cant breathe through my nose and it feel as if I,m suffocating this leads to acute anxiety... please help
thank you








SEROQU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

We can be unexpectedly allergic to any drug we start taking ( with some this happens more often than others ). This should ALWAYS be taken seriously, and you should call your prescribing doctor ASAP. It might not become a serious problem, but it could. Do speak to your prescribin doc as soon as possible, and I'd not take further doses of the drug until you have done so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maria | 2013-01-31

You should urgently discuss this with your prescribing do via phone or email.

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement